# SDR SWIA202053262

- Difficulty date: August 26, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBOARD SUPPORT BRACKET BETWEEN RBL 9 AND RBL 18 AT FS 559.00+80 IS CORRODED.  C-CHECK RO 10/13/2020.  REPLACED EXISTING SUPPORT PLATE P/N 601R32215-43 WITH NEW, SERVICEABLE SUPPORT PLATE P/N 601R32215-13, IAW CRJ 200 SRM.
